One Property of Ring <em class="a-plus-plus">Q</em>-Homeomorphisms With Respect to a <em class="a-plus-plus">p</em>-Module

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We establish sufficient conditions for a ring Q-homeomorphisms in \( {{\mathbb{R}}^n} \) , n ≥ 2, with respect to a p-module with n − 1 < p < n to have the finite Lipschitz property. We also construct an example of the ring Q-homeomorphism with respect to a p-module at a fixed point which does not have the finite Lipschitz property.
Published
25.05.2013
How to Cite
SalimovR. R. “One Property of Ring <em class="a-Plus-plus">Q</em>-Homeomorphisms With Respect to a <em class="a-Plus-plus">p</Em&gt;-Module”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 5, May 2013, pp. 728–733, http://umj.imath.kiev.ua/index.php/umj/article/view/2457.
Section
Short communications